# SDR CVGA20231027001

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Beech 400A
- Aircraft serial: RK415
- Aircraft time: 9,119 hours, 7,886 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door Seal
- Part number: 45A30299013
- Condition: Failed
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESS LO ANNUNCIATOR ILLUMINATED IN FLIGHT APPROXIMATELY FL280. FOUND MAIN ENTRANCE DOOR WEATHER SEAL TO BE CUT AND FOLDED OVER. REMOVED SEAL AND INSTALLED NEW SEAL. PERFORMED SATISFACTORY OPS AND LEAK CHECK OF DOOR SEAL OPERATION. ALL WORK PERFORMED IN REFERENCE WITH HAWKER 400/400A MM 52-10-00 AND 21-30-00. NO DEFECTS NOTED AT THIS TIME. AN EMERGENCY WAS DECLARED.
